# SDR SWI2025F00109

- Difficulty date: November 12, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET AT FS364.0 STGR27 AS MARKED     (C-CHECK RO 1/29/2025)    REMOVED CORROSION ON STGR27 (NOT A BRACKET) ON SKIN FLANGE (AFT END OF STGR27) REF CRJ-700 SRM 51-21-06-001-001-A01. STGR LOSS 100% OF MATERIALREMOVED AND REPLACED STR 27 FROM FS333 TO FS349 WITH NEW P/N SH670-31371-3S REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV APERFORMED PRESSURE LEAK CHECK AT STGR 27 FROM FS333 - FS349 REF CRJ700 AMM 21-31-00-910-801-A01, NO LEAKS NOTED AT THIS TIMECOMPLIED WITH TASK CARD 51-900-1002-SKY
